Ɛ


  1. H. Masaoka: The classes of bounded harmonic functions and harmonic functions with finite Dirichlet integrals on hyperbolic Riemann surfaces, Kodai Math. J., 33(2010), 233–239.
  2. H. Masaoka: When do the harmonic Hardy spaces with distinct indices coincide on a hyperbolic Riemann surface?, Acta Human. Sci. Univ. Sangio Kyotiensys, 37(2008), 1-9.
  3. H. Masaoka and S. Segawa: On several classes of harmonic functions on a hyperbolic Riemann surface, Proceedings of the 15th ICFIDCAA Osaka 2007 OCAMI Studies, 2(2008), 289|294.
  4. H. Masaoka and S. Segawa: Hyperbolic Riemann surfaces without unbounded positive harmonic functions, Advanced Studies in Pure Mathematics, 44(2006), 227-232.
  5. H. Masaoka: Quasiconformal mappings and minimal Martin boundary of p-sheeted unlimited covering surfaces of the once punctered Riemann sphere C{} _{0} of Heins type, Advanced Studies in Pure Mathematics, 44(2006), 211-226.
  6. H. Masaoka and S. Segawa: Quasiconformal mappings and minimal Martin boundary of p-sheeted unlimited covering surfaces of the Complex plane, Kodai Math. J., 28(2005), 275-279.
  7. N. Jin and H. Masaoka: Kuramochi boundary and harmonic functions with finite Dirichlet integral, Osaka J. Math., 41(2004), 1-17.
  8. H. Masaoka and S. Segawa: Harmonic functions on finitely sheeted unlimited covering surfaces, J. Math. Soc. Japan, 15(2003), 323-334.
  9. H. Masaoka and S. Segawa: Martin boundaries of unlimited covering surfaces, J. Analyse Math. , 80(2000), 55--72.
  10. N. Jin, H. Masaoka and S. Segawa: Kuramochi boundary of unlimited covering surfaces, Analysis, 20(2000), 163--190.
  11. H. Masaoka and S. Segawa: Harmonic dimension of covering surfaces and minimal fine neighborhood, Osaka J. Math. , 34(1997), 659--672.
  12. H. Masaoka: Quasiregular mappings and d-thinness, Osaka J. Math. , 34(1997), 223--231.
  13. H. Masaoka: Criterion of a Wiener type for minimal thinness on covering surfaces, Proc. Jap. Acad. , LXXII(1996), 154--156.
  14. H. Masaoka: Harmonic dimension of covering surfaces, II, Kodai Math. J. , 18(1995), 487--493.
  15. H. Masaoka and S. Segawa: Harmonic dimension of covering surfaces, Kodai Math. J. , 17(1994), 351--359.
  16. H. Masaoka: A note on the boundary behavior for non-negative finely superharmonic functions in the upper half space, OsakaJ. Math. , 28(1991), 461--462.
  17. H. Masaoka: Theorems of Plessner and Riesz types for finely harmonic morphisms, J. Math. Kyoto Univ., 30(1990), 481--491.
  18. H. Masaoka: On the behavior of non-negative finely superharmonic functions at the Martin boundary, J. Math. Kyoto Univ. , 30(1990), 193--205.
  19. H. Masaoka: On the decomposition of non-negative finely harmonic functions, J. Math. Kyoto Univ. , 27(1987), 193--205.
  20. H. Masaoka: A characterization of the finely harmonic morphism in Rn, J. Math. Kyoto Univ. , 26(1986), 223--231.